RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 789–792 (Mi mz1346)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the extension of generalized Lipschitz mappings

K. N. Kobanenko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1346

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 693–695

Bibliographic databases:

Received: 21.11.1996
Revised: 20.01.1998

Citation: K. N. Kobanenko, “On the extension of generalized Lipschitz mappings”, Mat. Zametki, 63:5 (1998), 789–792; Math. Notes, 63:5 (1998), 693–695

Citation in format AMSBIB
\Bibitem{Kob98}
\by K.~N.~Kobanenko
\paper On the extension of generalized Lipschitz mappings
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 789--792
\mathnet{http://mi.mathnet.ru/mz1346}
\crossref{https://doi.org/10.4213/mzm1346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683653}
\zmath{https://zbmath.org/?q=an:0920.46036}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 693--695
\crossref{https://doi.org/10.1007/BF02312852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1346
  • https://doi.org/10.4213/mzm1346
  • http://mi.mathnet.ru/eng/mz/v63/i5/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev, VI, “Extensions of H-Lipschitzian mappings with infinite-dimensional range”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 2:3 (1999), 461  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Bogachev, VI, “Extension of mapping of the Weiner space that are lipschitzian along the Cameron-Martin subspace”, Doklady Akademii Nauk, 370:6 (2000), 727  mathnet  mathscinet  zmath  isi
    3. Bogachev V.I., Pilipenko A.Yu., Shaposhnikov A.V., “Sobolev Functions on Infinite-Dimensional Domains”, J. Math. Anal. Appl., 419:2 (2014), 1023–1044  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:87
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020